MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; TALON

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; TALON
Model Number 24-009-11-71
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2018-00350.Reference exemption number e2017029.
 
Event or Problem Description
It was reported that talons were removed due to patient condition.
 
Additional Manufacturer Narrative
An investigation was not performed because no device was returned, and no failure was described.It was not possible to calculate the complaint rate, or review the dhr or risk file since no device failure was described.The root cause cannot be determined due to no device returned and no failure described.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
TALON
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8240552
Report Number9610905-2018-00351
Device Sequence Number11301311
Product Code HRS
UDI-Device Identifier00888118031075
UDI-Public(01)00888118031075
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070169
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
Report Date (Section F) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-009-11-71
Device Lot Number33244244
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2019
Event Location Hospital
Date Report to Manufacturer12/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR